# SDR UALA2011062903218

- Difficulty date: June 29, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 59,730 hours, 21,180 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Broken
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT WALK AROUND SCRATCHES ON SIDE OF FUSELAGE LEFT SIDE 10' FWD OF DOOR 2L AT FLOOR LEVEL.  ALSO IN NLG TUNNEL FOUND 2 FLOORBEAM STRAPS BROKEN BEAM 365-25 & 377.7.  BLENDED SCRATCHES.
